English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Energy identity for approximations of harmonic maps from surfaces

MPS-Authors

Lamm,  Tobias
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

0705.4589v1.pdf
(Preprint), 258KB

Lamm_2010.pdf
(Any fulltext), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lamm, T. (2010). Energy identity for approximations of harmonic maps from surfaces. Transactions of the American Mathematical Society, 362(8), 4077-4097. Retrieved from http://www.jstor.org/stable/25733357.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5FFD-F
Abstract
We prove the energy identity for the Sacks-Uhlenbeck and the biharmonic approximation of harmonic maps from surfaces into general target manifolds. The proof relies on Hopf-differential type estimates for the two approximations and on estimates for the concentration radius of bubbles.